# SDR UPS00631998

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Cf680
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Part number: 285N002836
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

ENGINE SHUT DOWN, AIR TURN BACK.  LEFT ENGINE FIRE WARNING, FUEL DUMP, OVERWIEGHT LANDING.  PERFORMED AFOLTS CHECK PER FIM 26-11-00 P101 FIG 104 P106-109.  NIL FAULTS VISUAL CHECKS OF FIRE LOOPS SATIS, NIL SIGN OF DUCT LEAKS, PERFORMED ENGINE RUN IAW MM 71-00-00.  90 PERCENT N2 DURATION 20 MINS, NO FIRE WARNINGS AS PRECAUTION.  REPLACED LT ENG FIRE WARNING CARD M10224 MM 26-10- 01.  OVERWEIGHT LANDING CHK IAW MM 05-51-35.
